National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1306957

History of Changes from the VAERS Wayback Machine

First Appeared on 6/4/2021

VAERS ID: 1306957
VAERS Form:2
Age:35.0
Sex:Female
Location:New York
Vaccinated:2021-04-30
Onset:2021-05-02
Submitted:0000-00-00
Entered:2021-05-11
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (MODERNA)) / MODERNA 005C21A / 2 LA / SYR

Administered by: Other      Purchased by: ??
Symptoms: Chest discomfort, Chest pain, Chest X-ray, Dyspnoea, Echocardiogram, Electrocardiogram, Heart rate increased, Myocarditis, Pericarditis, Pulmonary embolism, Urine analysis, Computerised tomogram thorax, Blood test

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? Yes, days: 3     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Contraceptive pill (Estelle)
Current Illness: Nil
Preexisting Conditions: Nil
Allergies: Nil
Diagnostic Lab Data: Two nights in hospital (2-4 May) - around 6+ EKGs (on 2, 3 and 4 May), countless blood tests (on 2, 3 and 4 May), 1 urine test (2 May), 1 chest X-ray (2 May), 1 CT pulmonary angiograph (2 May), 1 ultrasound of the heart (3 May). There are extensive laboratory results stemming from all these tests, which can be provided upon request (I expect the hospital will include more details when it reports this as an adverse reaction as well).
CDC 'Split Type':

Write-up: 2 days after the vaccine (on 2 May), I woke with an accelerated heart rate, chest pain, tightness of chest and shortness of breath. I presented to MD where they took my vitals and an EKG. The doctor called an ambulance for me as she assessed I was potentially displaying signs of pulmonary embolism. The ambulance took me to the emergency department. I ultimately stayed there two nights, and following many tests was diagnosed with acute pericarditis versus myopericarditis. My admitting doctor and the cardiologist both advised that while they could not be 100% certain, the pericarditis could very well be an adverse reaction to the Moderna COVID-19 vaccine. The admitting doctor told me she would report it as an adverse reaction. I am now on colchacine anti-inflammatory medication for 3 months and have one follow-up with the cardiologist to come.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1306957&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166